# SDR SIMA20120729009

- Difficulty date: July 29, 2012
- Submitted: August 21, 2012
- Operation: Air carrier
- Aircraft: N839AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145653
- Aircraft time: 23,785 hours, 20,910 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Misinstalled
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING B INSPECTION, FOUND THE NR 1 FLOOR EMERGENCY LIGHT WOULD NOT WORK.  AIRCRAFT REMOVED FROM SERVICE.  DISCONNECTED AND RECONNECTED PROPERLY SP9019 AND SP9020 IAW SWPM 20-21-00.  OPS CHECKED GOOD IAW AMM 33-50-00.
